Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 7, 2014Glascock County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 7, 2014, 4:12 PM EDT for Glascock County, Washington County, Wilkinson County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2014, 4:12 PM EDT (20:12 UTC)
Expired
Sep 7, 2014, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

Counties Glascock County, GA, Washington County, GA, Wilkinson County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 911 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
911 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WWUS82 KFFC 072012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SUN SEP 7 2014

GAZ074>076-084-072045-
412 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES UNTIL 
445 PM EDT...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EDGEHILL TO IRWINTON...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MCINTYRE...TOOMSBORO...IRWINTON...AVERA...HEBRON...WARTHEN...
AGRICOLA...EDGEHILL...GIBSON...SANDERSVILLE...DOWNS...OCONEE...
TENNILLE...STAPLETONS CROSSROADS AND GRANGE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3301 8246 3278 8277 3281 8282 3276 8295
      3270 8296 3262 8317 3284 8321 3331 8256
TIME...MOT...LOC 2012Z 348DEG 13KT 3317 8260 3299 8285
          3278 8313

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 3:08 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 7, 3:08 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT SUN SEP 7 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA
AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW
OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA
WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED
SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP
ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME
SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE
SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY
DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING
TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL
BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH
MONDAY NIGHT.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS
NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER
LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA
REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED
OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN.
BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER
TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK
SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH
THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE
NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF
POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE.

41/16

AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT TONIGHT...THEN EXPECT
MVFR CIGS TO DEVELOP ACROSS THE FORECAST AREA LATE TONIGHT. THESE
CLOUDS WILL RISE TO VFR BY LATE TO MID MORNING MONDAY. SCATTERED
CONVECTION HAS DEVELOPED AND THIS WILL CONTINUE THROUGH THE
AFTERNOON/EARLY EVENING BEFORE DISSIPATING. WINDS WILL REMAIN ON THE
EAST SIDE BUT AROUND 6 KTS OR LESS EXCEPT IN THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  68  88 /  60  30  20  20
ATLANTA         71  85  70  87 /  60  30  20  20
BLAIRSVILLE     65  82  64  83 /  50  30  20  20
CARTERSVILLE    69  86  69  87 /  50  30  20  20
COLUMBUS        72  90  71  90 /  60  40  20  30
GAINESVILLE     70  84  68  86 /  60  30  20  20
MACON           70  90  70  91 /  60  50  30  30
ROME            69  89  68  89 /  30  30  20  20
PEACHTREE CITY  70  86  68  88 /  60  30  20  20
VIDALIA         72  89  71  89 /  60  60  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....41/16
AVIATION...17
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT SUN SEP 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
240 PM EDT SUN SEP 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT.

FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE
LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING
OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE.
ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS
AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER
PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE
PERSISTING OFF THE GEORGIA COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Sep 7, 3:33 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN SEP 7 2014

GAZ034-072000-
333 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN GWINNETT COUNTY UNTIL 400 PM EDT...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND LILBURN...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
GWINNETT COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LILBURN...SNELLVILLE AND MOUNTAIN PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3383 8397 3381 8411 3386 8417 3393 8416
      3396 8401
TIME...MOT...LOC 1933Z 347DEG 9KT 3389 8410
Special weather statement, Sep 7, 3:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN SEP 7 2014

GAZ104-072030-
343 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SUMTER COUNTY UNTIL 430 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEW ERA TO LAMAR. THE LINE OF THUNDERSTORMS
WAS MOVING SOUTHWEST NEAR 5 MPH..

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SUMTER COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE NEW ERA...LAMAR...HUNTINGTON...LESLIE AND
DESOTO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3216 8413 3200 8397 3191 8411 3213 8426
TIME...MOT...LOC 1942Z 045DEG 2KT 3212 8413 3203 8407
Special weather statement, Sep 7, 3:46 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SUN SEP 7 2014

GAZ061-062-074>076-072015-
346 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES
UNTIL 415 PM EDT...

AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND BEALL SPRINGS AND OTHER AREA...MOVING
SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON
COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE FIVE POINTS...STAPLETON...AVERA...BASTONVILLE...
GIBSON...BEALL SPRINGS...JEWELL...WARRENTON...REESE...MITCHELL...
EDGEHILL...SHOALS...AGRICOLA...HAMBURG STATE PARK AND DOWNS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3294 8282 3313 8307 3345 8262 3339 8254
      3336 8253 3335 8251 3335 8247 3326 8234
TIME...MOT...LOC 1946Z 045DEG 23KT 3327 8272
Special weather statement, Sep 7, 3:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SUN SEP 7 2014

GAZ034-045-072030-
357 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN DEKALB AND GWINNETT COUNTIES UNTIL 430 PM EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAWRENCEVILLE TO AVONDALE ESTATES...MOVING
SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS DEKALB AND GWINNETT COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STONE MOUNTAIN...
MOUNTAIN PARK...GRAYSON...CENTERVILLE...SNELLVILLE...LILBURN...
BELMONT...EAST LAKE...REDAN...LITHONIA...PINE LAKE...SCOTTDALE...
AVONDALE ESTATES AND CLARKSTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3384 8400 3365 8414 3375 8432 3393 8414
      3397 8401 3397 8388
TIME...MOT...LOC 1957Z 045DEG 7KT 3393 8397 3391 8409
          3374 8424
Special weather statement, Sep 7, 4:00 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN SEP 7 2014

GAZ070-071-072030-
400 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN MONROE AND LAMAR COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLIER...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MONROE AND LAMAR COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE JOHNSTONVILLE...FORSYTH...
COLLIER...REDBONE AND BRENT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3290 8388 3296 8411 3316 8407 3312 8389
TIME...MOT...LOC 2000Z 013DEG 19KT 3308 8397
Special weather statement, Sep 7, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SUN SEP 7 2014

GAZ074>076-084-072045-
412 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES UNTIL
445 PM EDT...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EDGEHILL TO IRWINTON...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MCINTYRE...TOOMSBORO...IRWINTON...AVERA...HEBRON...WARTHEN...
AGRICOLA...EDGEHILL...GIBSON...SANDERSVILLE...DOWNS...OCONEE...
TENNILLE...STAPLETONS CROSSROADS AND GRANGE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3301 8246 3278 8277 3281 8282 3276 8295
      3270 8296 3262 8317 3284 8321 3331 8256
TIME...MOT...LOC 2012Z 348DEG 13KT 3317 8260 3299 8285
          3278 8313

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:26 PM EDTSpecial Weather StatementFFCBibb34 min
Sep 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Sep 7, 1:30 PM EDTSpecial Weather StatementFFCTwiggs30 min
Sep 7, 1:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Sep 7, 2:01 PM EDTSpecial Weather StatementFFCHouston44 min
Sep 7, 2:09 PM EDTSpecial Weather StatementFFCDooly36 min
Sep 7, 2:23 PM EDTSpecial Weather StatementFFCWilkes37 min
Sep 7, 2:34 PM EDTSpecial Weather StatementFFCGreene26 min
Sep 7, 2:39 PM EDTSpecial Weather StatementFFCHancock36 min
Sep 7, 2:44 PM EDTSpecial Weather StatementFFCBleckley, Houston31 min
Sep 7, 2:57 PM EDTSpecial Weather StatementFFCWilkes33 min
Sep 7, 3:00 PM EDTSpecial Weather StatementFFCCrisp45 min
Sep 7, 3:02 PM EDTSpecial Weather StatementFFCMonroe28 min
Sep 7, 3:08 PM EDTSpecial Weather StatementFFCPickens37 min
Sep 7, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Sep 7, 3:30 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 3:33 PM EDTSpecial Weather StatementFFCGwinnett27 min
Sep 7, 3:43 PM EDTSpecial Weather StatementFFCSumter47 min
Sep 7, 3:46 PM EDTSpecial Weather StatementFFCGlascock, Washington29 min
Sep 7, 3:57 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett33 min
Sep 7, 4:00 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 4:17 PM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Sep 7, 4:23 PM EDTSpecial Weather StatementFFCBartow37 min
Sep 7, 4:27 PM EDTSpecial Weather StatementFFCSumter33 min
Sep 7, 4:35 PM EDTSpecial Weather StatementFFCTaylor25 min
Sep 7, 4:40 PM EDTSpecial Weather StatementFFCGwinnett35 min
Sep 7, 4:43 PM EDTSpecial Weather StatementFFCWashington47 min
Sep 7, 4:44 PM EDTSevere Thunderstorm WarningFFCClayton, Henry46 min
Sep 7, 4:49 PM EDTSpecial Weather StatementFFCUpson26 min
Sep 7, 4:53 PM EDTSevere Thunderstorm WarningFFCUpson52 min
Sep 7, 4:58 PM EDTSpecial Weather StatementFFCTaylor32 min
Sep 7, 5:00 PM EDTSpecial Weather StatementFFCWebster30 min
Sep 7, 5:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Sep 7, 5:13 PM EDTSpecial Weather StatementFFCStewart32 min
Sep 7, 5:28 PM EDTSpecial Weather StatementFFCWebster47 min
Sep 7, 5:31 PM EDTSpecial Weather StatementFFCFayette, Henry29 min
Sep 7, 5:33 PM EDTSpecial Weather StatementFFCCobb, Douglas27 min
Sep 7, 5:36 PM EDTSpecial Weather StatementFFCBaldwin24 min
Sep 7, 5:39 PM EDTSpecial Weather StatementFFCMeriwether36 min
Sep 7, 5:41 PM EDTSpecial Weather StatementFFCTroup34 min
Sep 7, 5:43 PM EDTSpecial Weather StatementFFCUpson32 min
Sep 7, 5:45 PM EDTSpecial Weather StatementFFCStewart30 min
Sep 7, 5:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Sep 7, 6:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Troup46 min
Sep 7, 6:18 PM EDTSpecial Weather StatementFFCTalbot, Taylor27 min
Sep 7, 6:26 PM EDTSpecial Weather StatementFFCMuscogee49 min
Sep 7, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether32 min
Sep 7, 6:48 PM EDTSpecial Weather StatementFFCHarris27 min
Sep 7, 6:52 PM EDTFlash Flood WarningFFCCoweta, Meriwether6 hr
Sep 7, 6:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Sep 7, 7:12 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Troup48 min
Sep 7, 7:14 PM EDTSpecial Weather StatementFFCDodge31 min
Sep 7, 7:18 PM EDTFlash Flood WarningFFCMuscogee6 hr
Sep 7, 7:52 PM EDTSpecial Weather StatementFFCCandler23 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.